MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS; DOUBLE MOBILITY HC LINER Ø28/DMC

MEDACTA INTERNATIONAL SA VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS; DOUBLE MOBILITY HC LINER Ø28/DMC
Model Number 01.26.2846MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had infection and the pathogen is unknown.At about 1 month post the surgeon performed a washout and revised the d 28/dmc liner to a same size liner and revised the 28mm biolox head l to a same size head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch reviews performed on 22 april 2026: liner: mpact dm 01.26.2846mhc double mobility hc liner d 28/dmc (k241767) lot: 2338168: lot: 2338168: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 2028-jan-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Ball heads: mectacer 01.29.203 mectacer head biolox delta dia.28 12/14-l (k112115) lot: 2525181: (b)(4) items manufactured and released on 15-oct-2025.Expiration date: 2030-sep-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25077221
Report Number3005180920-2026-00395
Device Sequence Number10747550
Product Code LZO
UDI-Device Identifier07630542703928
UDI-Public07630542703928
Combination Product (Y/N)N
PMA/510(K) Number
K241767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2846MHC
Device Lot Number2338168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite